Format

Send to

Choose Destination
Indian J Ophthalmol. 2019 Dec;67(12):2066-2068. doi: 10.4103/ijo.IJO_373_19.

Severe necrotising inflammatory skin reaction to topical 5-fluorouracil.

Author information

1
Gokhale Eye Hospital, Anant Building, Gokhale Road South, Dadar West, Mumbai, Maharashtra, India.

Abstract

I report two patients who developed a severe necrotising inflammatory skin reaction with ulceration and hemorrhagic crusting during the first cycle of chemotherapy with 1% 5-Fluorouracil eye drops for Ocular surface squamous neoplasia. The skin reaction subsided on stoppage of the drops and the use of a steroid ointment. 5 fluorouracil therapy was terminated and the patients were shifted to interferon therapy subsequently.

KEYWORDS:

5-fluorouracil; inflammation; ocular surface squamous neoplasia

PMID:
31755461
DOI:
10.4103/ijo.IJO_373_19
Free full text

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd
Loading ...
Support Center